MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number FOS411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/29/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
Customer reported implant was not placed during the surgery due to lack of primary stability.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9314248
Report Number0001038806-2019-01346
Device Sequence Number2510137
Product Code DZE
UDI-Device Identifier00844868003618
UDI-Public(01)00844868003618(10)20090507
Combination Product (Y/N)N
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2009
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2014
Device Model NumberFOS411
Device Catalogue NumberFOS411
Device Lot Number2009050712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;